# SDR SWAA115637

- Difficulty date: July 30, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 32,227 hours, 18,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS DAMAGED.  REPAIRED EEPLS PER MM.
